# SDR HALA2019071600362

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,697 hours, 721 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC23630
- Condition: Defective
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS / APU AUTOSHUTDOWN AFTER LANDING.  PERFORMED READING OF THE APU SHUTDOWN REPORT FOUND FIN 8022KM FCU DEFECTIVE. R/R FCU IAW AMM 49-32-11 PB401.
